Testing holomorphy on curves
Fridman, Buma L.
MetadataShow full item record
Fridman, Buma L.; Ma, Daowei. 2012. Testing holomorphy on curves. Israel Journal of Mathematics, v.192 no.2 pp.535-539
For a domain D aS, a"e (n) we construct a continuous foliation of D into one-real-dimensional curves such that any function f a C (1)(D) which can be extended holomorphically into some neighborhood of each curve in the foliation will be holomorphic on D.
Click on the DOI link to access the article (may not be free).